$L^p$-multipliers for the Laguerre expansions
Colloquium Mathematicum, Tome 54 (1987) no. 2, pp. 285-293
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_54_2_285_293,
author = {Jolanta Dlugosz},
title = {$L^p$-multipliers for the {Laguerre} expansions},
journal = {Colloquium Mathematicum},
pages = {285--293},
year = {1987},
volume = {54},
number = {2},
doi = {10.4064/cm-54-2-285-293},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-54-2-285-293/}
}
Jolanta Dlugosz. $L^p$-multipliers for the Laguerre expansions. Colloquium Mathematicum, Tome 54 (1987) no. 2, pp. 285-293. doi: 10.4064/cm-54-2-285-293
Cité par Sources :